×

Found 992 Documents (Results 1–100)

On the symplectic type of isomorphisms of the \(p\)-torsion of elliptic curves. (English) Zbl 07573741

Memoirs of the American Mathematical Society 1361. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5210-0/pbk; 978-1-4704-7093-7/ebook). v, 105 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 1496.11001

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 169 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Mersenne numbers in the bases of systems of residual classes when transmitting data in serial communication channels. (English. Russian original) Zbl 1484.94014

J. Math. Sci., New York 260, No. 2, 241-248 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 87-94 (2019).
PDF BibTeX XML Cite
Full Text: DOI

From great discoveries in number theory to applications. (English) Zbl 1486.11001

Cham: Springer (ISBN 978-3-030-83898-0/hbk; 978-3-030-83901-7/pbk; 978-3-030-83899-7/ebook). xv, 337 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Foundations of arithmetic differential geometry. (English) Zbl 1388.11001

Mathematical Surveys and Monographs 222. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3623-0/hbk; 978-1-4704-4089-3/ebook). x, 344 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI Link

Prime numbers, friends who give problems. A trialogue with Papa Paulo. (English) Zbl 1358.00013

Hackensack, NJ: World Scientific (ISBN 978-981-4725-80-4/hbk; 978-981-4725-81-1/pbk; 978-981-4725-83-5/ebook). xiii, 320 p. (2017).
MSC:  00A09 11-01 11A41
PDF BibTeX XML Cite
Full Text: DOI

Discriminant equations in Diophantine number theory. (English) Zbl 1361.11002

New Mathematical Monographs 32. Cambridge: Cambridge University Press (ISBN 978-1-107-09761-2/hbk; 978-1-316-16076-3/ebook). xviii, 457 p. (2017).
MSC:  11-02 11D41 11R04
PDF BibTeX XML Cite
Full Text: DOI

“Geometry of numbers” in a context of algebraic theory of numbers. (English. Russian original) Zbl 1369.15002

Russ. Math. 60, No. 10, 77-81 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 10, 92-97 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Arithmetic properties of blocks of consecutive integers. (English) Zbl 1398.11023

Sander, Jürgen (ed.) et al., From arithmetic to zeta-functions. Number theory in memory of Wolfgang Schwarz. Cham: Springer (ISBN 978-3-319-28202-2/hbk; 978-3-319-28203-9/ebook). 455-471 (2016).
MSC:  11A51 11D41
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software